# SDR GLBA2012102900091

- Difficulty date: October 29, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N178YV
- Make and model: Beech 1900D
- Aircraft serial: UE178
- Aircraft time: 34,671 hours, 45,209 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Structure
- Condition: Cracked
- Location: Bs 163.97
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUTINE INSP FOUND CRACK AT A PREVIOUS REPAIR AT FS 163.97 AND STRINGER 9AR FRAME PROTRUDING OUT OF A STOP DRILL, .25" IN LENGTH. REPAIRED IAW EO 12-1900-53-060.
